Mathematical Biosciences and Engineering, 2016, 13(4): 857-885. doi: 10.3934/mbe.2016021.

Primary: 35J55, 35K57; Secondary: 92C15, 92C40.

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Bifurcation analysis of a diffusive plant-wrack model with tide effect on the wrack

1. School of Mathematics and Statistics, Southwest University, Chongqing, 400715

This paper deals with the spatial, temporal and spatiotemporal dynamics of a spatial plant-wrack model. The parameter regions for the stability and instability of the unique positive constant steady state solution are derived, and the existence of time-periodic orbits and non-constant steady state solutions are proved by bifurcation method. The nonexistence of positive nonconstant steady state solutions are studied by energy method and Implicit Function Theorem. Numerical simulations are presented to verify and illustrate the theoretical results.
  Figure/Table
  Supplementary
  Article Metrics

Keywords steady-state bifurcation; Plant-wrack model; stability; hopf bifurcation; nonconstant positive solutions.; turing instability

Citation: Jun Zhou. Bifurcation analysis of a diffusive plant-wrack model with tide effect on the wrack. Mathematical Biosciences and Engineering, 2016, 13(4): 857-885. doi: 10.3934/mbe.2016021

References

  • 1. J. Math. Anal. Appl., 376 (2011), 551-564.
  • 2. John Wiley & Sons, 2003.
  • 3. Phy. Rev. E Stat. Nonlinear & Soft Matter Physics, 85 (2012), 489-500.
  • 4. 2009.
  • 5. Proc. Roy. Soc. Edinburgh Sect. A, 130 (2000), 507-516.
  • 6. Nonlinearity, 10 (1997), 523-563.
  • 7. J. Math. Anal. Appl., 366 (2010), 473-485.
  • 8. Proc. Roy. Soc. Edinburgh Sect. A, 125 (1995), 413-438.
  • 9. In Modern Aspects of the Theory of Partial Differential Equations, volume 216 of Oper. Theory Adv. Appl., pages 153-166. Birkhäuser/Springer Basel AG, Basel, 2011.
  • 10. Commun. Contemp. Math., 12 (2010), 661-679.
  • 11. Nonlinearity, 21 (2008), 2331-2345.
  • 12. Springer Verlag, 2012.
  • 13. SIAM J. Appl. Math., 69 (2008), 251-272.
  • 14. Appl. Math. Lett., 12 (1999), 59-65.
  • 15. CUP Archive, 1981.
  • 16. J. Math. Biol., 49 (2004), 358-390.
  • 17. J. Dynam. Differential Equations, 16 (2004), 297-320.
  • 18. Roc. Mount.J. Math., 43 (2013), 1637-1674.
  • 19. Phys. D, 214 (2006), 63-77.
  • 20. Amer. Natu., 168 (2006), 36-47.
  • 21. IMA J. Numer. Anal., 12 (1992), 405-428.
  • 22. Journal of Differential Equations, 131 (1996), 79-131.
  • 23. Math. Compu. in Simulation, 40 (1996), 371-396.
  • 24. Nonlinear Anal. Real World Appl., 5 (2004), 105-121.
  • 25. Handbook of Differential Equations Stationary Partial Differential Equations, 1 (2004), 157-233.
  • 26. Trans. Amer. Math. Soc., 357 (2005), 3953-3969.
  • 27. J. Math. Anal. Appl., 309 (2005), 151-166.
  • 28. Math. Comput. Modelling, 44 (2006), 945-951.
  • 29. J. Differential Equations, 241 (2007), 386-398.
  • 30. Appl. Math. Lett., 22 (2009), 569-573.
  • 31. Nonlinear Anal., 72 (2010), 2337-2345.
  • 32. Phys. D, 226 (2007), 129-135.
  • 33. European Journal of Biochemistry, 4 (1968), 79-86.
  • 34. J. Theoret. Biol., 81 (1979), 389-400.
  • 35. J. Differential Equations, 246 (2009), 2788-2812.
  • 36. J. Differential Equations, 72 (1988), 1-27.
  • 37. Nature Rev. Molecular Cell Bio., 2 (2001), 908-916.
  • 38. Philosophical Transactions of the Royal Society of London. Series B, Biological Sciences, 237 (1952), 37-72.
  • 39. J. Differential Equations, 190 (2003), 600-620.
  • 40. Nonlinearity, 21 (2008), 1471-1488.
  • 41. Applied Mathematics Letters, 21 (2008), 1215-1220.
  • 42. J. Differential Equations, 251 (2011), 1276-1304.
  • 43. Stud. Appl. Math., 109 (2002), 229-264.
  • 44. Phys. D, 148 (2001), 20-48.
  • 45. J. Math. Biol., 57 (2008), 53-89.
  • 46. J. Math. Biol., 64 (2012), 211-254.
  • 47. Springer, 1990.
  • 48. WSEAS Transac. Math, 10 (2011), 201-209.
  • 49. Nonlinear Anal. Real World Appl., 13 (2012), 1961-1977.
  • 50. Nonlinear Anal.: Real World Applications, 9 (2008), 1038-1051.
  • 51. J. Differential Equations, 246 (2009), 1944-1977.
  • 52. Appl. Math. Lett., 22 (2009), 52-55.
  • 53. Dyn. Partial Differ. Equ., 4 (2007), 167-196.
  • 54. Commun. Pure Appl. Anal., 10 (2011), 1415-1445.
  • 55. Nonlinear Anal., 74 (2011), 1969-1986.
  • 56. Math. Methods Appl. Sci., 35 (2012), 398-416.
  • 57. J. Dynam. Differential Equations, 24 (2012), 495-520.
  • 58. J. Math. Anal. Appl., 366 (2010), 679-693.
  • 59. Dyn. Partial Differ. Equ., 8 (2011), 363-384.

 

Reader Comments

your name: *   your email: *  

Copyright Info: 2016, Jun Zhou, licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved